Advanced search
1 file | 241.02 KB

The polynomial null solutions of a higher spin Dirac operator in two vector variables

Fred Brackx (UGent) , David Eelbode (UGent) and Liesbet Van de Voorde (UGent)
Author
Organization
Abstract
The polynomial null solutions are studied of the higher spin Dirac operator Q_k;l acting on functions taking values in an irreducible representation space for Spin(m) with a specific highest weight.
Keywords
Clifford analysis, higher spin Dirac operator

Downloads

  • HSO2.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 241.02 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Brackx, Fred, David Eelbode, and Liesbet Van de Voorde. 2011. “The Polynomial Null Solutions of a Higher Spin Dirac Operator in Two Vector Variables.” Advances in Applied Clifford Algebras 21 (3): 455–476.
APA
Brackx, Fred, Eelbode, D., & Van de Voorde, L. (2011). The polynomial null solutions of a higher spin Dirac operator in two vector variables. ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 21(3), 455–476.
Vancouver
1.
Brackx F, Eelbode D, Van de Voorde L. The polynomial null solutions of a higher spin Dirac operator in two vector variables. ADVANCES IN APPLIED CLIFFORD ALGEBRAS. 2011;21(3):455–76.
MLA
Brackx, Fred, David Eelbode, and Liesbet Van de Voorde. “The Polynomial Null Solutions of a Higher Spin Dirac Operator in Two Vector Variables.” ADVANCES IN APPLIED CLIFFORD ALGEBRAS 21.3 (2011): 455–476. Print.
@article{1114409,
  abstract     = {The polynomial null solutions are studied of the higher spin Dirac operator Q\_k;l acting on functions taking values in an irreducible representation space for Spin(m) with a specific highest weight.},
  author       = {Brackx, Fred and Eelbode, David and Van de Voorde, Liesbet},
  issn         = {0188-7009},
  journal      = {ADVANCES IN APPLIED CLIFFORD ALGEBRAS},
  keyword      = {Clifford analysis,higher spin Dirac operator},
  language     = {eng},
  number       = {3},
  pages        = {455--476},
  title        = {The polynomial null solutions of a higher spin Dirac operator in two vector variables},
  url          = {http://dx.doi.org/10.1007/s00006-010-0260-6},
  volume       = {21},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: